Get a Quote

Edit Template

KNOLCOLD®-PLUS SUSP 60ML (MONO)

Categories: ,

Knolcold Plus Suspension is a medication combining Chlorpheniramine, Paracetamol, and Phenylephrine, used to relieve symptoms of allergic rhinitis, common cold, and other upper respiratory allergies. It can also be used as an adjunct with antibiotics in sinusitis, tonsillitis, and otitis media. It is not recommended for use in children under 2 months and should be used with caution in pregnant and breastfeeding women. Common side effects include vomiting, nausea, allergic reactions, sleepiness, and headache.

Composition

PARACETAMOL IP 250MG, CHLORPHENIRAMINE MALEATE IP 2MG, PHENYLEPHRINE HCL IP 5MG, SODIUM CITRATE IP 60MG, MENTHOL IP 1MG, IN A FLAVOURED SYRUPY BASE

Formulation

Suspension

Our Appreciation is Our Quality…

Knoll Healthcare © 2024 All Rights Reserved

Support

Help Centre

Get In Touch

You have been successfully Subscribed! Ops! Something went wrong, please try again.